Viscosity approximation methods for nonexpansive multimaps in Banach spaces

Habtu Zegeye, Naseer Shahzad

Research output: Contribution to journalArticle

12 Citations (Scopus)

Abstract

We prove strong convergence of the viscosity approximation process for nonexpansive nonself multimaps. Furthermore, an explicit iteration process which converges strongly to a fixed point of multimap T is constructed. It is worth mentioning that, unlike other authors, we do not impose the condition "Tz = "{z}"" on the map T.

Original languageEnglish
Pages (from-to)1165-1176
Number of pages12
JournalActa Mathematica Sinica, English Series
Volume26
Issue number6
DOIs
Publication statusPublished - May 19 2010

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Viscosity approximation methods for nonexpansive multimaps in Banach spaces'. Together they form a unique fingerprint.

  • Cite this